# SDR SWIA971211

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Engine: Ge CF343A1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DISAGREE AND WOULD NOT EXTEND.  USED EMERGENCY GEAR EXTENSION.  UPON LANDING, NO NOSE WHEEL STEERING.  SYSTEM NR 3 HYDRAULIC PRESSURE 2400 PSI MAXIMUM.  REPLACED NOSE LANDING GEAR SELECTOR VALVE IAW MM 32-31-00.  CYCLED GEAR AND TAXIED AIRCRAFT.  OPS CHECKS GOOD.
